MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER
Model Number AMSCO 400 Steam Sterilizer
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility medwatch indicated this event occurred on (b)(6) 2022.A review of our service records indicates there were no requests for service received from the customer in regard to a door panel issue from (b)(6) 2022 to present date.A steris district service manager has contacted the customer for additional information regarding the reported event.To date, we have not received a response from the customer.The sterilizer subject of the event was installed in 2018 and is not under steris service agreement for maintenance activities; the user facility is responsible for all maintenance activities.On may 26, 2022, steris performed a billable preventive maintenance on the sterilizer per the request of the customer.Preventive maintenance is scheduled two times per year for the amsco 400 sterilizer.The amsco 400 sterilizer operator manual states (1-3), "warning: personal injury hazard and/or equipment damage hazard: caution - possible equipment damage: regularly scheduled preventive maintenance is required for safe and reliable operation of this equipment.Contact your steris service representative to schedule preventive maintenance." our most recent service request from the customer for the unit subject of this event was in november 2022 and the unit had repairs performed unrelated to the door.Following the repairs, the unit was tested, confirmed to be operating according to specifications, and returned to service.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch report #(b)(4) that the panel for their amsco 400 sterilizer door hinge cover is getting caught on the door causing the door to become damaged and difficult to open and close.No report of injury.

Brand Name
AMSCO 400 STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15843787
Report Number3005899764-2022-00056
Device Sequence Number6996310
Product Code FLE
UDI-Device Identifier00724995210137
UDI-Public00724995210137
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 400 Steam Sterilizer
Device Catalogue NumberSR2221211011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown